On Extremal Rational Elliptic Surfaces.

Rick Miranda; Ulf Persson

Mathematische Zeitschrift (1986)

  • Volume: 193, page 537-558
  • ISSN: 0025-5874; 1432-1823

How to cite


Miranda, Rick, and Persson, Ulf. "On Extremal Rational Elliptic Surfaces.." Mathematische Zeitschrift 193 (1986): 537-558. <http://eudml.org/doc/173804>.

author = {Miranda, Rick, Persson, Ulf},
journal = {Mathematische Zeitschrift},
keywords = {extremal elliptic fibrations; cubic pencil; J-map},
pages = {537-558},
title = {On Extremal Rational Elliptic Surfaces.},
url = {http://eudml.org/doc/173804},
volume = {193},
year = {1986},

AU - Miranda, Rick
AU - Persson, Ulf
TI - On Extremal Rational Elliptic Surfaces.
JO - Mathematische Zeitschrift
PY - 1986
VL - 193
SP - 537
EP - 558
KW - extremal elliptic fibrations; cubic pencil; J-map
UR - http://eudml.org/doc/173804
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.